# SDR QXEA2021041200184

- Difficulty date: April 10, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 45,661 hours, 48,341 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Reflector
- Part number: 8252070109
- Condition: Detached
- Location: Main Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFLECTIVE TAPE ON FLOOR BY MAIN CABIN DOOR IS PEELING UP. REMOVED FROM SERVICE. RE-SECURED EMERGENCY FLOOR LIGHT STRIP BY MAIN CABIN DOOR IN FRONT OF ROW 1AB. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
